User menu

Elliptic equations with vertical asymptotes in the nonlinear term

Bibliographic reference Dupaigne, Louis ; Porretta, Alessio ; Ponce, Augusto. Elliptic equations with vertical asymptotes in the nonlinear term . In: JOURNAL D ANALYSE MATHEMATIQUE, Vol. 98, no. 1, p. 349-396 (2006)
Permanent URL http://hdl.handle.net/2078.1/70508
  1. A. Ancona,Une propriété d'invariance des ensembles absorbants par perturbation d'un opérateur elliptique, Comm. Partial Differential Equations4 (1979), 321–337.
  2. Boccardo Lucio, Orsina Luigi, Porretta Alessio, Some noncoercive parabolic equations with lower order terms in divergence form, 10.1007/s00028-003-0109-7
  3. L. Boccardo, T. Gallouët and L. Orsina,Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire13 (1996), 539–551.
  4. H. Brezis, M. Marcus and A. C. Ponce,Nonlinear elliptic equations with measures revisited. Annals of Math. Studies, Princeton University Press, to appear. Part of the results were announced in a note by the same authors:A new concept of reduced measure for nonlinear elliptic equations, C. R. Acad. Sci. Paris, Ser. I339 (2004), 169–174.
  5. H. Brezis and A. C. Ponce,Remarks on the strong maximum principle, Differential Integral Equations16 (2003), 1–12.
  6. Brezis Haı̈m, Ponce Augusto C., Kato's inequality when Δu is a measure, 10.1016/j.crma.2003.12.032
  7. H. Brezis and W. A. Strauss,Semilinear second-order elliptic equations in L 1 , J. Math. Soc. Japan25 (1973), 565–590.
  8. L. Carleson,Selected Problems on Exeptional Sets, Van Nostrand, Princeton, 1967.
  9. G. Dal Maso, F. Murat, L. Orsina and A. Prignet,Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa CI. Sci. (4)28 (1999), 741–808.
  10. P. Dall'Aglio and G. Dal Maso,Some properties of the solutions of obstacle problems with measure data, Ricerche Mat.48 (1999), 99–116. Papers in memory of Ennio De Giorgi.
  11. P. Dall'Aglio and C. Leone,Obstacles problems with measure data and linear operators, Potential Anal.17 (2002), 45–64.
  12. C. De La Vallée Poussin,Sur l'intégrale de Lebesgue, Trans. Amer. Math. Soc.16 (1915), 435–501.
  13. C. Dellacherie and P.-A. Meyer,Probabilités et potentiel, Chapitres I à IV, Publications de l'Institut de Mathématique de l'Université de Strasbourg, No. XV, Actualités Scientifiques et Industrielles, No. 1372, Hermann, Paris, 1975.
  14. L. Dupaigne and A. C. Ponce,Singularities of positive supersolutions in elliptic PDEs, Selecta Math. (N.S.)10 (2004), 341–358.
  15. L. C. Evans and R. F. Gariepy,Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992.
  16. M. Fukushima, K. Sato and S. Taniguchi,On the closable parts of pre-Dirichlet forms and the fine supports of underlying measures, Osaka J. Math.28 (1991), 517–535.
  17. M. Grun-Rehomme,Caractérisation du sous-différential d'intégrandes convexes dans les espaces de Sobolev, J. Math. Pures Appl.56 (1977), 149–156.
  18. A. C. Ponce,How to construct good measures, inElliptic and Parabolic Equations (C. Bandle, H. Berestycki, B. Brighi, A. Brillard, M. Chipot, J.-M. Coron, C. Sbordone, I. Shafrir, V. Valente and G. Vergara-Caffarelli, eds.), Progress in Nonlinear Differential Equations and their Applications, 63, Birkhäuser, Basel, 2005, pp. 335–348. A special tribute to the work of Haïm Brezis.
  19. Stampacchia Guido, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, 10.5802/aif.204
  20. Vazquez Juan L., On a semilinear equation in ℝ2 involving bounded measures, 10.1017/s0308210500012907